Anneaux d'invariants de groupes finis Intersections complètes
Publications mathématiques et informatique de Rennes no. 4  (1985), p. 40-70
@article{PSMIR_1985___4_40_0,
     author = {Rotillon, Denis},
     title = {Anneaux d'invariants de groupes finis Intersections compl\`etes},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1985},
     pages = {40-70},
     zbl = {0596.14007},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1985___4_40_0}
}
Rotillon, Denis. Anneaux d'invariants de groupes finis Intersections complètes. Publications mathématiques et informatique de Rennes, no. 4 (1985), pp. 40-70. http://www.numdam.org/item/PSMIR_1985___4_40_0/

[Bl] H. Blichfeldt, Finite Collineation Groups, University of Chicago Press, 1917.

[Br] R. Brauer, Uber endliche lineare Gruppen von Prinzahlgrad, Math. Annalen 169, 73-96 (1967). | MR 206088 | Zbl 0166.28903

[Co] A.M. Cohen, Finite complex reflection groups, Ann. Sci. Ecole Norm. Sup. 9, 379-436 (1976). | Numdam | MR 422448 | Zbl 0359.20029

[G.W] S. Goto, K. Watanabe, The embedding dimension and multiplicities of rational singularities which are IC. To appear.

[Go1] N.L. Gordeev, Invariants of linear groups generated by matrices with two non unit eigenvalues, J of Soviet Math., 1984, 2919-27. | Zbl 0548.20030

[Go2] N.L. Gordeev, On the Stanley Conjecture and the classification of finite groups whose algebra of invariants is a complete intersection J of Soviet Math. Doklady 26, 3, 722-24 (1982). | MR 685834 | Zbl 0529.20028

[H1]W.G. Huffmann, Linear groups containing an element with an eigenspace of codimension two, J of Algebra 34, 260-87 (1975). | MR 401936 | Zbl 0302.20037

[H2] W.G. Huffmann, Imprimitive linear groups generated by elements containing an eigenspace of codimension two, J of Algebra 63, (1980) 499-513. | MR 570727 | Zbl 0435.20030

[H.S] W.G. Huffmann, N.J. Sloane, Most primitive groups have messy invariants, Advance in Math. 32, 118-127 (1979). | MR 535618 | Zbl 0421.20005

[H.W] W.C. Huffmann, D.B. Wales, Linear groups of degree n containing an element with exactly n-2 equel eigenvalues, J linear and Multilinear Algebra, 3, 53-59 (1975). | MR 401937 | Zbl 0326.20038

[K.W] V. Kac, K. Watanabe, Finite linear groups whose rings of invariants is a complete intersection, Bull. AMS 6 (1982) 221-23. | MR 640951 | Zbl 0483.14002

[L.T] J. Lipman, B. Teissier, Pseudo Rationnel local rings and a theorem of Briançon-Skoda about integral closures of ideals Michigan J of Math., 28 (1981) 97-116. | MR 600418 | Zbl 0464.13005

[M] H.H. Mitchell, Determinations of all primitive collineation groups in more then four variables which contain homologies, Am J of Math. 36 (1914) 1-12. | JFM 45.0253.01 | MR 1506202

[N1] N. Nakajima, Relative invariants of finite groups, J of Algebra, 79, 218-34 (1982). | MR 679980 | Zbl 0499.20029

[N2] H. Nakajima, Rings of invariants of finite groups which are hypersurfaces I, J of Algebra, 80, 279-94 (1983). | MR 691804 | Zbl 0524.14013

[N3] H. Nakajima, Rings of invariants of finite groups which are hypersurface II, to appear inAdvances in Math. | MR 893470 | Zbl 0626.14010

[N4] H. Nakajima, Quotient singularities which are complete intersection, Manuscripta Math. 48, 163-87 (1984). | MR 753729 | Zbl 0577.14038

[N5] H. Nakajima, Quotient complete intersections of affine spaces by finite linear groups, Preprint. | MR 792768 | Zbl 0596.14038

[N-W] H. Nakajima, K. Watanabe, The classification of quotient singularities which are complete intersections. Proc CIME Lecture Notes, 1092, Springer Verlag. Berlin. | MR 775879 | Zbl 0577.14039

[R] D. Rotillon, Groupes linéaires finis de degré trois et anneaux d'invariants intersection complète, Preprint Univ. Paris-Nord (1981).

[SGA1] A. Grothendieck, Séminaire Géométrie Algébrique. Tome I (1961).

[SGA2] A. Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux, North Holland (1968). | MR 244270

[Sh, T] G.C. Shepard, J.A. Todd, Finite unitary reflection groups Can J of Math. 6 (1954), 274-304. | MR 59914 | Zbl 0055.14305

[Sp] T.A. Springer, Invariant Theory, Lecture Notes in Math., 585, Springer (1977). Berlin. | Zbl 0346.20020

[St1] R. Stanley, Relative invariants of finite groups generated by pseudoreflections, J of Algebra 49 (1977) 134-48. | MR 460484 | Zbl 0383.20029

[St2] R. Stanley, Hilbert functions of graded algebras, Adv. in Math., 28 (1978) 57-83. | MR 485835 | Zbl 0384.13012

[St3] R. Stanley, Invariants of finite groups and their applications to combinatoires, Bull. A.M.S. 1 (1979) 475-511. | MR 526968 | Zbl 0497.20002

[Wal] D.B. Wales, Linear groups of degree n containing an involution with two eigenvalues -1, J of Algebra 53 (1978) 58-67. | MR 480770 | Zbl 0404.20034

[W1] K. Watanabe, Certain invariant subrings are Gorenstein II, Osaka J. Math. 11, (1974), 379-388 | MR 354646 | Zbl 0292.13008

[W2] K. Watanabe, Invariant subrings which are complete intersection I (invariants of finite groups : abelian case) Nagoya J. of Math. 77 (1980) 89-9 . | MR 556310

[W-R] K. Watanabe, D. Rotillon, Invariant subrings of C[X,Y,Z] which are complete intersections, Manuscripta Math. 39 (1982), 339-57. | MR 675549 | Zbl 0515.20030